MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY 4085 SURGICAL TABLE

STERIS CORPORATION - MONTGOMERY 4085 SURGICAL TABLE
Model Number 4085 Surgical Table
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure their 4085 surgical table slowly moved into trendelenburg position without being commanded to do so.The procedure was completed successfully, and the table was removed from service.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
A steris field service technician arrived onsite to inspect the table and was unable to recreate the reported event.No issue with the function or operation of the table was identified.As a precautionary measure, the technician ordered a replacement trendelenburg cylinder to be installed.Based on the description of the event and the technician's inspection, the cause of the reported event may have been caused by a hydraulic drift.The technician installed the new trendelenburg cylinder, tested the table, confirmed it was operating according to specification, and returned it to service.No additional issues have been reported.

Brand Name
4085 SURGICAL TABLE
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key17170502
Report Number1043572-2023-00120
Device Sequence Number20486143
Product Code FQO
UDI-Device Identifier00724995154776
UDI-Public00724995154776
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4085 Surgical Table
Device Catalogue NumberST013501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2023
Initial Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown